Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

On diabetes, high BP medicines, hardness and pain in testicles, aggravates on ambulation, swelling in inguinal area, alcohol addiction. Cause?

A FRIEND OF MINE STARTED COMPLAINING YESTERDAY ABOUT HIS TESTICLE S FEELING HARD AND PAINFUL..MORE PAIN ON AMBULATION....NO HEAVY LIFTING...NO TRAUMA...AGE IS EARLY 40 S... OVERWEIGHT ...AND ALSO IS A DIABETIC TYPE 2 ..IS ON METFORMIN AND NON COMPLIANT WITH DIET,,,,SEE NO SWELLING...MORE PAIN IN THE RIGHT THAN THE LEFT...ALSO HAS HIGH BLOOD PRESSURE AND IS ON A MED. FOR THAT...CAN T REMEMBER THE NAME BUT IS A MIX OF SOMETHING AND HCTZ 25 MGS....SEE NO EVIDENCE AT THIS POINT IN TIME OF SWELLING IN THE INGUINAL AREA...STATES NO BURNING ON URINATION BUT DOES DO A LOT OF VOIDING AT NIGHT BUT ALSO DRINKS A LOT ALL DAY..ALL EVENING AND ALL NIGHT.......
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Sexologist 's  Response
Dont waste time sudden pain in one of the testis is either orchitis as he is diabetic second emergency is torsion of testis consult general surgeon usg will be required along with other test to confirm the diagnosis
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor